# SDR 9718259102

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, LEFT AND RIGHT EMERGENCY EVACUATION SLIDE LIGHTS AND LEFT AND RIGHT NACELLE LIGHTS INOPERATIVE.  REPLACED LEFT AND RIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.
